EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
204-22-09 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteolysis (2377); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices are unknown the product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was the cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 190 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear with delamination and deformation of the post, flecks of polyethylene visible in soft tissues, severe osteolysis lateral femoral condyle and lateral femoral bone loss, lateral tibial bone loss, severe poly wear of the patellar component, and debonded femoral component easily removed with a bone tamp.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-01433, 1038671-2025-01432.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, failure of the cement used to secure the femoral component to the femoral bone leading to loosening at the cement-implant interface, and instability or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".